# SDR ASOA20150511023

- Difficulty date: May 11, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 34,804 hours, 19,702 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Loose
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN AFTER TAKEOFF.  ACFT AIR RETURN BACK TO DEPARTURE.  MAINTENANCE INSPECTED AND FOUND HOSE TO NR 1 RECIRCULATION FAN MUFFLER CAUSING CONDENSATION TO POUR IN THE CABIN THROUGH THE LOWER VENTS AT THE CENTER AISLE.  MAINTENANCE RESECURED HOSE AND PERFORMED A SUCCESSFUL OPS CHECK.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
